# SDR IXXA090043O

- Difficulty date: August 29, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 83,274 hours, 25,425 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Defective
- Location: Zone 700
- Part time: 83,274 hours, 25,425 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, ANTI-SKID INOP LIGHT ILLUMINATED ON SKID CONTROL MONITOR. THE CREW RETURNED TO BLOCK WITHOUT FURTHER INCIDENT.  MX REPLACED ANTI-SKID CONTROL VALVE AND ANTI-SKID TRANSDUCER.  OPS CHECK GOOD IAW MM 32-43-0, 32-43-3.  ACFT WAS RETURNED TO SERVICE.
